# SDR CKSA98052

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 65B107831
- Condition: Corroded
- Location: Ws 1516
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION.  CORROSION RT WING NR 26 L/E FLAP STIFFENER (CTR) OTBD END BOTH SIDES. REMOVED AND REPLACED THE 65B10783-1 HAT SECTION IAW B747 SRM 51-30-02 AND 51-10-1.  CORROSION TASK CARD NUMBER C57-510-01 PART 2 OF 4.  NON-ROUTINE TASK CARD NUMBER 12789.
